advertisement
Question
Posted by: Nokukhanya Sibeko | 2011/05/13

Prevention

Hi Doc
After having my first born i went on the injection for prevention now i want to have another baby i have stop prevention since last year october.What worries me is that i dont have my period will that affect my chances of me having another baby?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year for your periods to return after stopping the injection, so you have a while to go.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/16

It can take up to a year for your periods to return after stopping the injection, so you have a while to go.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement